# SDR AALA980418

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AA
- Make and model: Boeing 727223
- Aircraft serial: 21086
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT MAINTENANCE, AFT EMERGENCY LIGHT IN AIRSTAIR INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY IN AIRSTAIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
